# SDR DALA12014773210

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND COCKPIT FLOOR SUPPORT BETWEEN FR 8-11 Y-765 WEB CRACKED.  REMOVED WEB FROM FR8 TO FR11 Y-765 IAW SRM 51-42-11.  RECEIVED NEW WEB PN D5311332220102 BATCH 2364974 AND INSTALLED NEW WEB FROM FR8 TO FR11 IAW SRM 51-42-11.
